Calculus of Variations and Geometric Measure Theory

R. Cristoferi

A second order local minimality criterion for the triple junction singularity of the Mumford-Shah functional

created by cristoferi on 14 Apr 2016
modified on 06 Aug 2018


Published Paper

Inserted: 14 apr 2016
Last Updated: 6 aug 2018

Journal: ESAIM: COCV
Volume: 24
Number: 1
Pages: 401-435
Year: 2018


This paper is the first part of an ongoing project aimed at providing a local minimality criterion, based on a second variation approach, for the triple point con figurations of the Mumford-Shah functional.